Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Hi Doctor, My daughter Akhira 23 months old is suffering

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1315 Questions
Question
Hi Doctor,

My daughter Akhira 23 months old is suffering from tight motions from last 1 month when consulted pediatriation they recommended lactolose syrup. when ever we give that syrup that she is able go motion loose otherwise she is struggling.
Posted Sat, 25 Nov 2017 in null
 
 
Answered by Dr. Suma Parinam 11 minutes later
Brief Answer:
Best is to choose foods that soften the stool

Detailed Answer:
Hi,
Does Akhira eat all solid foods?
if yes, besides Lactulose syrup I suggest to think of ways to introduce foods that soften the stool like purees, apricots, pears.
Cut foods that cause hard stool like rice, banana, carrots. White rice white bread, pasta XXXXXXX all would cause more constipation. For that matter cow milk.
So switch to high fibre food like brown rice, apricots, mashing the fruits and giving inthe form of purees. Sweet potato and beans does wonders, similarly juices. You can search for such foods.
Massage the abdomen daily for the bowel to stimulate and move.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor